RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1998, Volume 34, Number 5, Pages 668–681 (Mi de9717)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial Differential Equations

On the asymptotic behavior of solutions of the generalized Kolmogorov–Petrovskiǐ–Piskunov equation for large time values

V. V. Konotop, I. A. Shishmarev

Lomonosov Moscow State University

Full text: PDF file (1541 kB)

English version:
Differential Equations, 1998, 34:5, 669–682

Bibliographic databases:
UDC: 517.955.8
Received: 23.01.1997

Citation: V. V. Konotop, I. A. Shishmarev, “On the asymptotic behavior of solutions of the generalized Kolmogorov–Petrovskiǐ–Piskunov equation for large time values”, Differ. Uravn., 34:5 (1998), 668–681; Differ. Equ., 34:5 (1998), 669–682

Citation in format AMSBIB
\Bibitem{KonShi98}
\by V.~V.~Konotop, I.~A.~Shishmarev
\paper On the asymptotic behavior of solutions of the generalized Kolmogorov--Petrovski{\v\i}--Piskunov equation for large time values
\jour Differ. Uravn.
\yr 1998
\vol 34
\issue 5
\pages 668--681
\mathnet{http://mi.mathnet.ru/de9717}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1687619}
\transl
\jour Differ. Equ.
\yr 1998
\vol 34
\issue 5
\pages 669--682


Linking options:
  • http://mi.mathnet.ru/eng/de9717
  • http://mi.mathnet.ru/eng/de/v34/i5/p668

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Aristov, “On the Cauchy problem for a Sobolev-type equation with quadratic non-linearity”, Izv. Math., 75:5 (2011), 871–887  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Number of views:
    This page:56
    Full text:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020